CableFlame (c4bl3fl4m3) wrote,
CableFlame
c4bl3fl4m3

  • Location:
  • Mood:
  • Music:

Meds Update

The meds are getting stronger & stronger and I'm getting dopey-er & dopey-er. I have no depression anymore, but I have little other feelings. I'm living in a giant haze. Having serious difficulty functioning at all. I have no drive whatsoever to do anything. I'm also having problems with my brain... I can't spell properly anymore, I'm having difficulty gathering my thoughts & finding the right words for speaking out loud, and now I'm losing things and can't remember for the life of me where I put them & can't seem to find them. (If anyone knows where I put my external HD, please let me know.) I'm losing myself & becoming someone else, someone slower & stupider. This wasn't supposed to happen. I'm going to beg my therapist to contact my psychiatrist tomorrow and see if I can halve my dose.

This entry was originally posted at http://c4bl3fl4m3.dreamwidth.org/12729.html. Please comment there using OpenID.
Tags: mental illness
Subscribe
Comments for this post were disabled by the author